×

zbMATH — the first resource for mathematics

Rings of continuous functions in which every finitely generated ideal is principal. (English) Zbl 0073.09201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Bourbaki, Topologie générale, Actualités Scientifiques et Industrielles, no. 1196, Paris, 1953. · Zbl 0050.38903
[2] Eduard Čech, On bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 823 – 844. · Zbl 0017.42803 · doi:10.2307/1968839 · doi.org
[3] Leonard Gillman and Melvin Henriksen, Concerning rings of continuous functions, Trans. Amer. Math. Soc. 77 (1954), 340 – 362. · Zbl 0058.10003
[4] Leonard Gillman and Melvin Henriksen, Some remarks about elementary divisor rings, Trans. Amer. Math. Soc. 82 (1956), 362 – 365. · Zbl 0073.02203
[5] L. Gillman, M. Henriksen, and M. Jerison, On a theorem of Gelfand and Kolmogoroff concerning maximal ideals in rings of continuous functions, Proc. Amer. Math. Soc. 5 (1954), 447 – 455. · Zbl 0056.10803
[6] Olaf Helmer, The elementary divisor theorem for certain rings without chain condition, Bull. Amer. Math. Soc. 49 (1943), 225 – 236. · Zbl 0060.07606
[7] Melvin Henriksen, On the prime ideals of the ring of entire functions, Pacific J. Math. 3 (1953), 711 – 720. · Zbl 0052.34101
[8] Edwin Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. 64 (1948), 45 – 99. · Zbl 0032.28603
[9] W. Hurewicz and H. Wallman, Dimension theory, Princeton, 1948. · Zbl 0036.12501
[10] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[11] Neal H. McCoy, Rings and ideals, Carus Monograph Series, no. 8, The Open Court Publishing Company, LaSalle, Ill., 1948. · Zbl 0041.36406
[12] Hidegorô Nakano, Über das System aller stetigen Funktionen auf einem topologischen Raum, Proc. Imp. Acad. Tokyo 17 (1941), 308 – 310 (German). · Zbl 0060.26508
[13] Harry Pollard, The Theory of Algebraic Numbers, Carus Monograph Series, no. 9, The Mathematical Association of America, Buffalo, N. Y., 1950. · Zbl 0041.01105
[14] A. H. Stone, Incidence relations in unicoherent spaces, Trans. Amer. Math. Soc. 65 (1949), 427 – 447. · Zbl 0034.39703
[15] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375 – 481. · Zbl 0017.13502
[16] M. H. Stone, A general theory of spectra. I, Proc. Nat. Acad. Sci. U. S. A. 26 (1940), 280 – 283. · Zbl 0063.07208
[17] M. H. Stone, Boundedness properties in function-lattices, Canadian J. Math. 1 (1949), 176 – 186. · Zbl 0032.16901
[18] B. L. van der Waerden, Moderne Algebra, Berlin, 1940. · Zbl 0022.29801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.